Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering from GERD. Having severe chest pain. Prescribed Nexpro. Safe?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1831 Questions
my wife is suffering from GERD since last one year or so. She was quite okay till quite some time but since yesterday night she is having severe chest pain, near continuous berps because of which she is not able to sleep. one of the family doctors has recommended Nexpro 40 twice for 3 days, itopride 50 mg thrice for 3 days, normaxin twice for 3 days. is it okay. can she take nexpro 40 whenever she has this problem. she also has thyroid problem
Posted Mon, 3 Jun 2013 in Digestion and Bowels
Answered by Dr. Hari Charan Perigela 20 minutes later
As per your query,your wife is having GERD.
Your prescription is good.
If she is having severe pain,she can use NEXPROFAST tablet for quick relief.
The recommended dose is Nexpro 40mg once daily.It can be taken twice daily in few instances.
So,if there is no response with above drugs,please give Rabeprazole and domperidone capsule,Sucralfate syrup.
Avoid spicy foods,cool drinks,caffeine products.
Stress should be avoided.
Nothing to worry.
It will come down.
Wish her good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor